Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have pain in my eyes for now a days. What should I do. It is being a seiver problem for me because my exam is to closer. I read at least four hours in night and after that I feel so much trouble in my eyes what shall I do for thid. Please guide me for that.

1 Doctor Answered
This is probably due to stress of the exam. Do cold sponging. Use andreplus eyedrops twice or thrice a day.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.